Results 1 to 2 of 2
Dilaudid Detox
  1. #1
    Bax007 is offline New Member
    Join Date
    Nov 2015
    Posts
    1

    Default Dilaudid Detox

    Trying to get off Dilaudid. Had hip replacement. From Sept.to mid Nov. I was on 4mg. X4 daily. My pain Dr. tried a taper which I couldn't do. Went on Fentenyl patch 25 mg. last Thurs.
    Got very dizzy yesterday and today. Removed patch. Thinking of trying taper again although don't want to reintroduce Dilaudid into my system in that amount. I can't get up off the couch. Too dizzy. Any thoughts or suggestions for detox? Thanks

  2. #2
    Anonymous Guest

    Default

    Welcome to the forum Bax! I'm not a medical expert in any sense of the word, but in my experience, fentenyl is a nasty detox. I was prescribed that stuff yrs ago and led me down a very bad addiction path. I think your body isn't used to such a strong opiate that's probably why your dizzy. If you can't detox off dilaudid your probably not going to be able to detox of fentynal. Are you haveing more pain and that's why the dr. switch you to fentynal? If you haven't been addicted to opiates before it might be ok, but be real careful. Like I said just my experience, but been around a few people that have been in the end stages of cancer. That's what they give them for their pain, because the end of life is near and there's not a concern addiction.

Similar Threads

  1. Help getting off dilaudid
    By rufus4110 in forum Pain Killer Addiction
    Replies: 1
    Last Post: 12-02-2013, 03:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22